# SDR SWAA2024020842065

- Difficulty date: January 17, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/T WING #8 SLAT LEADING EDGE NOSE BEAM CRACKED AT ACTUATOR FASTENERS HOLES 2(EA) SLAT STATION 451.97<[01] SLAT #8 REPLACED ON FAULT TTG8Q00QZHSH;[02] VERIFIED SLAT REPLACED ON TTG8Q00QZHSH
